# SDR AALA202510164258

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 79,237 hours, 30,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT SAYS L1 DOOR HARD TO OPEN, FEELS HEAVY. MAINTENANCE PERFORMED VISUAL INSPECTION AT THE PASSENGER ENTRY DOOR FOUND EXCESSIVE CORROSION COMPOUND AT THE HINGES, LUBE 3 POINTS OF CONTACT AT THOSE HINGES PINS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
